# SDR SCNA20161120314

- Difficulty date: November 20, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 45,271 hours, 13,956 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, UPPER INBOARD SUPPORT STRUCTURE, MLG BEAM ACCESS AREA,  ANGLE CRACKED ON FORWARD SIDE OF SUPPORT.  REMOVED AND REPLACED THE ANGLE.
